# SDR WX0A2015021072399

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 63,536 hours, 41,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 59360461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING RUB STRIP FOUND CORROSION ON EXISTING REPAIR TRIPLER AT APPROX STATION 769.0.  REMOVED DAMAGE, FABRICATED NEW TRIPLER.  LOCATED & DRILLED NEW PARTS.  INSTALLED REPAIR PARTS IAW SRM 53-04.
